# SDR USAA000384

- Difficulty date: March 20, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,189 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND FUSELAGE SKIN CRACKED, STATION 727A PLUS 8 INCHES AT STRINGER 18L.  REPAIRED PER SRM 53-30-3 FIG 6.  (M)
